Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 27, 2012, 4:08 AM EDT for Crisp County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 4:08 AM EDT (08:08 UTC)
- Expired
- Jul 27, 2012, 5:00 AM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
County Crisp County, GA
The radar
The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
925
WWUS82 KFFC 270808
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT FRI JUL 27 2012
GAZ106-108-270900-
408 AM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN WILCOX AND CRISP COUNTIES UNTIL 500 AM EDT...
AT 406 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARABI...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILCOX AND CRISP COUNTIES THROUGH 500 AM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WENONA...RAINES...ARABI...EAST CRISP...
HATLEY...DOUBLE RUN...SEVILLE...PLEASANT VIEW AND PITTS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3190 8387 3205 8358 3184 8350 3184 8351
3185 8360 3181 8361 3180 8362 3180 8380
TIME...MOT...LOC 0808Z 240DEG 14KT 3187 8372
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:46 AM EDT, 22 minutes earlier.
Area forecast discussion, Jul 27, 3:46 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 AM EDT FRI JUL 27 2012 ...HEAT ADVISORY FOR SOUTHEAST SECTIONS THIS AFTERNOON... .SHORT TERM /TODAY THROUGH SATURDAY/... LATEST SURFACE ANALYSIS OF THE SOUTHEAST SHOWS TROUGH REMAINS IN PLACE ALONG THE EASTERN SEABOARD INTO THE CAROLINAS WITH SOME WEAK RIDGING NOTED OVER WESTERN GEORGIA. ENHANCED CLUSTER OF STORMS WHICH DEVELOPED OVER SOUTHERN SECTIONS LAST EVENING AND SENT DEVELOPING OUTFLOWS NORTHWARD HAS LONG SINCE ABATED LEAVING BEHIND MOSTLY CLOUDY CONDITIONS. MOST ALL OF THIS IS IN THE FORM OF HIGH CLOUDS WITH NO LOW CLOUDS OF NOTE TO THE WEST EVEN THOUGH MODELS ARE BULLISH ON THE FORMATION LATER TONIGHT INTO FRIDAY MORNING. WITH YESTERDAYS ACTIVITY...ESPECIALLY LATE STORMS OVER THE NORTH...ATMOSPHERE IS SLOWLY PROVING IT CAN SUSTAIN CONVECTION WITH DECAYING RIDGE. TODAY LOOKS TO BE A TRANSITION DAY FOR THE AREA AS TROUGH BECOMES MORE ENTRENCHED INTO THE TENNESSEE VALLEY ALLOWING FOR FURTHER BREAKDOWN OF THE RIDGE. BASED ON MOISTURE DISTRIBUTION...WITH ENHANCED LOW LEVEL MOISTURE FROM COLUMBUS TO MACON...FEEL THESE AREAS WILL SEE INITIATION FIRST WITH AREAS TO THE NORTH RECEIVING A LATER START AS SHORTWAVE ENERGY APPROACHES. CAPE VALUES AREA WIDE LOOK TO BE IN THE 3000 PLUS RANGE THIS AFTERNOON AND WITH BETTER SYNOPTIC SETUP...HAVE GONE 10 TO 30 PERCENT ABOVE GUIDANCE FOR MOST AREAS. ALTHOUGH TIMING OF STORMS WILL BE KEY...STILL LOOKING AT SOUTHEAST SECTIONS POSSIBLE SEEING HEAT INDICES IN EXCESS OF 105 THIS AFTERNOON AND HEAT ADVISORY WILL BE POSTED. AS FAR AS SEVERE POTENTIAL TODAY...ISOLATED SEVERE STORMS WILL BE POSSIBLE AREA WIDE BUT APPEARS BEST CHANCE FOR ORGANIZED SEVERE WILL BE TO THE NORTH WITH APPROACHING UPPER LEVEL ENERGY. DOWNDRAFT CAPE NOT ALL THAT IMPRESSIVE TODAY WITH VALUES LESS THAN 500 J/KG FOR THE MOST PART BUT PRECIPITATION LOADING ALONE WILL STILL LEAD TO ISOLATED STRONG TO SEVERE STORMS. TEMPS ALOFT WILL NOT BE ESPECIALLY COLD EITHER WITH 500 TEMPS AROUND -6C TO -7C BUT AGAIN...SOME ISOLATED SEVERE HAIL POSSIBLE AS WAS THE CASE LAST NIGHT. FOR SATURDAY...MODELS ALL WANT TO PUSH FRONTAL BOUNDARY INTO SOUTHERN SECTIONS OF THE FORECAST AREA AND KEEP NORTHERN SECTIONS DRY. STRONG SHORTWAVE ARRIVES LATE IN THE DAY HOWEVER FOR THE NORTH AND FEEL ENOUGH MOISTURE WILL BE PRESENT ALONG WITH CONTINUED HIGH INSTABILITY TO WARRANT LOW END CHANCE POPS FROM ATLANTA NORTHWARD. CONTINUED STEAMY TO THE SOUTH IN VICINITY OF THE FRONT AND DEPENDING ON HOW TODAY FARES...MAY NEED ANOTHER HEAT ADVISORY FOR SATURDAY AS WELL. DEESE .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... A COLD FRONT OVER THE CENTRAL GA AREA EARLY SUNDAY WILL LIKELY BECOME STATIONARY...DISSIPATING INTO TUESDAY. DURING THIS TIME AN UPPER TROUGH SETS UP OVER THE EASTERN STATES WITH NW FLOW AFFECTING THE AREA AND THE POTENTIAL FOR SHORT WAVES IN THAT FLOW TO BRING SOME AMOUNT OF SHOWERS AND THUNDERSTORMS TO THE AREA. THIS PATTERN LOOKS TO CONTINUE THROUGH THE REST OF THE LONG TERM WITH INDICATIONS OF ANOTHER FRONT MOVING TO THE AREA ON THURSDAY. AS THE UPPER TROUGH BECOMES BETTER ESTABLISHED AND DEEPENS OVER THE AREA DURING MID WEEK OR SO...THIS SHOULD COOL HIGH TEMPERATURES CLOSER TO NORMAL. BDL && .AVIATION... 06Z UPDATE... CONVECTION THAT FLIRTED WITH THE ATL TERMINALS HAS LONG SINCE DISSIPATED WITH JUST MOSTLY CLOUDY CONDITIONS LEFT IN ITS WAKE. LOOKING FOR ENHANCED LOW LEVEL MOISTURE TO PUSH IN FROM THE SOUTH AND WEST THIS MORNING BUT MUCH UNCERTAINTY HOW SOON AND FAR EAST THIS WILL PROGRESS. WILL LOWER 09Z DECK TO 015 AND ADVERTISE AS SCT FOR NOW AND MONITOR FOR POSSIBLE UPGRADE TO BKN. OTHERWISE...EXPECTING ADDITIONAL STORMS TO FIRE THIS AFTERNOON AND WITH INSTABILITY HIGHER THAN PREVIOUS DAYS...SHOULD SEE GREATER COVERAGE OF TSRA AS WELL. //ATL CONFIDENCE...06Z UPDATE... MEDIUM ON MORNING CIG DEVELOPMENT AND TSRA CHANCES. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 73 94 72 / 40 30 30 20 ATLANTA 93 74 92 74 / 50 30 30 10 BLAIRSVILLE 90 66 88 67 / 60 40 30 10 CARTERSVILLE 92 72 93 68 / 60 40 30 10 COLUMBUS 95 75 94 76 / 60 30 30 20 GAINESVILLE 92 73 91 72 / 50 30 30 20 MACON 95 74 95 73 / 60 30 30 20 ROME 93 71 95 68 / 60 30 30 10 PEACHTREE CITY 93 71 92 70 / 50 30 30 20 VIDALIA 97 76 94 75 / 40 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON... JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX... WILKINSON. && SHORT TERM...DEESE LONG TERM....BDL AVIATION...DEESE
Hazardous weather outlook, Jul 26, 10:22 PM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1022 PM EDT THU JUL 26 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1022 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA TONIGHT. .SYNOPSIS... A BROAD UPPER LEVEL HIGH PRESSURE RIDGE OVER THE SOUTHERN STATES WILL CONTINUE TO WEAKEN THROUGH THE END OF THE WEEK AS A WEAK DISTURBANCE IN THE UPPER LEVELS MOVES ACROSS GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM WILL BE GUSTY WINDS...PEA SIZED HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN. THE BEST AREA FOR THUNDERSTORM DEVELOPMENT WILL BE NORTH OF A LINE FROM LAGRANGE TO JACKSON TO WASHINGTON. .DISCUSSION... OUTFLOW BOUNDARIES FROM THUNDERSTORMS OVER CENTRAL GEORGIA ARE NOW INTERACTING WITH VERY WARM AIR ACROSS NORTH GEORGIA. THIS IS PROVIDING SUFFICIENT LIFT TO PRODUCE SCATTERED THUNDERSTORMS. WHILE SEVERE STORMS ARE NOT EXPECTED...SOME STORMS COULD PRODUCE GUSTY WINDS AND PEA SIZED HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 26, 10:29 PM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1029 PM EDT THU JUL 26 2012 GAZ020-270300- 1029 PM EDT THU JUL 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN BARTOW COUNTY UNTIL 1100 PM EDT... AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KINGSTON...MOVING NORTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING && LAT...LON 3437 8486 3418 8468 3409 8496 3419 8503 TIME...MOT...LOC 0227Z 225DEG 14KT 3421 8489
Special weather statement, Jul 27, 12:00 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 AM EDT FRI JUL 27 2012
GAZ012-020-270430-
1200 AM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND LIGHTNING IN
BARTOW AND GORDON COUNTIES UNTIL 1230 AM EDT...
AT 1158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OOSTANAULA TO ADAIRSVILLE...MOVING EAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARTOW AND GORDON COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ADAIRSVILLE...OOSTANAULA...
CALHOUN...FOLSOM...SONORAVILLE...PINE LOG...REDBUD...FUNKHOUSER...
RANGER...OAKMAN AND FAIRMOUNT. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3459 8470 3455 8465 3446 8464 3436 8466
3435 8464 3435 8466 3432 8466 3430 8495
3447 8507 3460 8472
TIME...MOT...LOC 0400Z 256DEG 21KT 3447 8497 3441 8491
3433 8489Special weather statement, Jul 27, 4:08 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT FRI JUL 27 2012
GAZ106-108-270900-
408 AM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN WILCOX AND CRISP COUNTIES UNTIL 500 AM EDT...
AT 406 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARABI...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILCOX AND CRISP COUNTIES THROUGH 500 AM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WENONA...RAINES...ARABI...EAST CRISP...
HATLEY...DOUBLE RUN...SEVILLE...PLEASANT VIEW AND PITTS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3190 8387 3205 8358 3184 8350 3184 8351
3185 8360 3181 8361 3180 8362 3180 8380
TIME...MOT...LOC 0808Z 240DEG 14KT 3187 8372The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:08 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 37 min |
| Jul 26, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Jul 26, 10:29 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 27, 12:00 AM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 27, 3:53 AM EDT | Heat Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Houston and 13 more | 15 hr |
| Jul 27, 4:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 54 min |
| Jul 27, 6:03 AM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jul 27, 1:19 PM EDT | Special Weather Statement | FFC | Houston, Peach | 26 min |
| Jul 27, 1:26 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 34 min |
| Jul 27, 1:32 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jul 27, 1:43 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 32 min |
| Jul 27, 1:52 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jul 27, 1:54 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 36 min |
| Jul 27, 2:05 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jul 27, 2:07 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 23 min |
| Jul 27, 2:25 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 35 min |
| Jul 27, 2:47 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jul 27, 2:56 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 27, 3:01 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 27, 3:05 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 27, 3:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 27, 3:30 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jul 27, 3:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 27, 3:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 27, 3:42 PM EDT | Special Weather Statement | FFC | Morgan | 33 min |
| Jul 27, 3:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 27, 3:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 27, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 25 min |
| Jul 27, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jul 27, 3:54 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 36 min |
| Jul 27, 4:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jul 27, 4:09 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 27, 4:22 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 38 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Jul 27, 4:35 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 25 min |
| Jul 27, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 51 min |
| Jul 27, 4:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 27, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 40 min |
| Jul 27, 4:55 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 35 min |
| Jul 27, 4:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Jul 27, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 44 min |
| Jul 27, 5:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jul 27, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 48 min |
| Jul 27, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 39 min |
| Jul 27, 5:24 PM EDT | Special Weather Statement | FFC | Morgan, Oconee, Oglethorpe | 36 min |
| Jul 27, 5:32 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Jul 27, 5:44 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| Jul 27, 5:55 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Spalding | 35 min |
| Jul 27, 6:01 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Jul 27, 6:09 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot | 21 min |
| Jul 27, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 47 min |
| Jul 27, 6:42 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jul 27, 7:00 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 30 min |
| Jul 27, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 43 min |
| Jul 27, 7:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 27, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 42 min |
| Jul 27, 7:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Talbot, Taylor | 35 min |
| Jul 27, 7:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.